Is a drug induced arrhythmia in a healthy heart temporary?

I mixed my antipsychotics with meth and mdma. I started noticing chest pain and palpitations soon after my last use. It s not withdrawal because I have been getting these symptoms for nearly a year later and I haven t used since then and my doctor thinks it s an arrhythmia. 

I got an ultrasound of my heart done and it was normal. My heart is healthy but I may have this arrhythmia. I rarely get chest pain anymore and I have been having less palpitations. Is it likely that this arrhythmia is temporary and will go away soon?

1 Answer

Relevance
  • 2 months ago

    do you know what type of arrhythmia?

    • ...Show all comments
    • Devin2 months agoReport

      was this verified  by a doctor? both of these will need treatment with betablockers. If A-fib is prolonged, you will need to be on anti-coagulant therpay

    • Login to reply the answers
Still have questions? Get your answers by asking now.